# SDR CA121218012

- Difficulty date: October 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Cup
- Part number: 753987
- Condition: Cracked
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION, RT FUEL FILTER CUP FOUND LEAKING, CRACK FOUND IN BOWL NEAR SUMP DRAIN.  FUEL FILTER CUP REPLACED WITH NEW FILTER CUP.  LEAK CHECK C/O - NO DEFECTS.
